Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Burman, Erik and Ern, Alexandre (2012) Implicit-explicit Runge–Kutta schemes and finite elements with symmetric stabilization for advection-diffusion equations. ESAIM: Mathematical Modelling and Numerical Analysis, 46 (4). pp. 681-707. ISSN 0764-583X

Düring, Bertram, Fournié, Michel and Jüngel, Ansgar (2004) Convergence of a high-order compact finite difference scheme for a nonlinear Black-Scholes equation. ESAIM: Mathematical Modelling and Numerical Analysis, 38. pp. 359-369. ISSN 0764-583X

Hintermueller, Michael (2001) Inverse coefficient problems for variational inequalities: optimality conditions and numerical realization. ESAIM: Mathematical Modelling and Numerical Analysis, 35 (1). pp. 129-152. ISSN 0764-583X

Deckelnick, Klaus and Dziuk, Gerhard (1999) Discrete anisotropic curvature flow of graphs. ESAIM: Mathematical Modelling and Numerical Analysis, 33. pp. 1203-1222. ISSN 0764-583X

Bänsch, Eberhard and Deckelnick, Klaus (1999) Optimal error Estimates for the Stokes and Navier–Stokes equations with slip–boundary condition. ESAIM: Mathematical Modelling and Numerical Analysis, 33 (5). pp. 923-938. ISSN 0764-583X

This list was generated on Thu Mar 30 18:51:01 2017 BST.